# SDR SWIA201439600

- Difficulty date: September 29, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL BIN HAS DAMAGED WIRING PROTECTION SHEATH OR CONDUIT NEXT TO FLAP WEAR BOX.  C-CHECK, REPAIRED DAMAGED WIRING PROTECTION SHEATH OR CONDUIT NEXT TO FLAP WEAR BOX NEAR RT WHEEL BIN IAW REO.
